# SDR USAA060645

- Difficulty date: May 1, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 55,552 hours, 55,552 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 663 Lbl 6.15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STIFFENER CRACKED, STA 663 LBL 6.15.  INSTALLED REPAIR PARTS ON VERTICAL STIFFENER IAW TR 57-10-03B, DEFECT SIZE: .5".
